# SDR 08FDEA04197

- Difficulty date: October 4, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 65244809
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL ABOVE GEAR UPLOCK  MECHANISM, INSIDE BOX FRAME FWD LOWER CORNER, BS 910 LBL 64 TO LBL 68, WL 194, HAS CORROSION.  REMOVED CORROSION , FOUND TO BE OUT OF LIMITS, REMOVED UP LOCK ACTUATOR.  REMOVED WEB AND ANGLE ATTACHED TO FRAME. FABRICATED ANGLE, INSTALLED NEW WEB, NEW SUPPORT ANGLE FOR ACTUATOR, REINSTALLED UP LOCK ACTUATOR.   REF DWG 65-24480, SRM 51-30-2.  CLASSIFIED AS A MINOR REPAIR.
